# SDR CA000621008

- Difficulty date: June 7, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 5,586 hours
- Engine: Pwa PT6A42
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bearing
- Part number: 324476810
- Condition: Seized
- Location: Fuel Control
- Component: Fuel Control, Bendix, 324476810
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE RT ENGINE FLUXUATES ALL PARAMETERS THAN DROPS TO GROUND IDLE. UNEVENTFUL LANDING. T/S P3,PY ALL SYSTEM FOR LEAKS AND OR BLOCKAGE - NONE FOUND. PULLED FCU AND FOUND DRIVE BEARING SEIZED AND DRIVE COUPLER BROKEN.
